Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY   DECEMBER 2014 , Volume 5 , Number 1 (SUPPLEMENT); Page(s) 17 To 20.
 
Paper: 

FLOW POLYNOMIAL OF SOME DENDRIMERS

 
 
Author(s):  SHARIFI HASAN*, FATH TABAR GHOLAM HOSSEIN
 
* DEPARTMENT OF MATERIAL SCIENCE AND ENGINEERING, MAJLESI BRANCH, ISLAMIC AZAD UNIVERSITY, ISFAHAN, IRAN
 
Abstract: 

Suppose G is an n-vertex and m-edge simple graph with edge set E(G). An integer-valued function f: E(G)?Z is called a flow. Tutte was introduced the flow polynomial F(G, l) as a polynomial in an indeterminate l with integer coefficients by F(G, l) = (?1)|E(G)| S S?E(G)(-1)|S|ln-m+c(G:S), where c(G:S) is the number of connected components of G and (G:S) denotes the spanning subgraph of G with edge set S. In this paper the Flow polynomial of some dendrimers are computed.

 
Keyword(s): FLOW POLYNOMIAL, DENDRIMER, GRAPH
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 85
 
Latest on Blog
Enter SID Blog